Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS St. Louis, MO

April 10, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2011, 9:48 PM CDT for 4 counties in Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2011, 9:48 PM CDT (02:48 UTC)
Expired
Apr 10, 2011, 10:30 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lincoln County, MO, Montgomery County, MO, Pike County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 56 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 6:05 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1523 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1523 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
237 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WUUS53 KLSX 110248
SVRLSX
MOC113-139-163-219-110330-
/O.NEW.KLSX.SV.W.0043.110411T0248Z-110411T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
948 PM CDT SUN APR 10 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
  NORTHWESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1030 PM CDT

* AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MINEOLA...OR 6 MILES SOUTH OF MONTGOMERY CITY...AND MOVING
  NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TROY...ELSBERRY...BUELL...BELLFLOWER...HAWK POINT...DAVIS...MOSCOW
  MILLS...EOLIA...WINFIELD...HIGH HILL...TRUXTON...OLNEY...CAVE...
  SILEX...WHITESIDE...NEW HOPE...PAYNESVILLE...FOLEY AND ANNADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3934 9086 3894 9068 3883 9155 3897 9158
TIME...MOT...LOC 0248Z 242DEG 54KT 3893 9145
WIND...HAIL 60MPH 1.00IN

$$

CVKING
2 follow-up statements
701 
WWUS53 KLSX 110313
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT SUN APR 10 2011

MOC139-219-110323-
/O.CAN.KLSX.SV.W.0043.000000T0000Z-110411T0330Z/
WARREN MO-MONTGOMERY MO-
1013 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY AND NORTH CENTRAL
WARREN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3890 9110 3914 9119 3934 9086 3894 9068
TIME...MOT...LOC 0313Z 242DEG 54KT 3911 9102

$$

MOC113-163-110330-
/O.CON.KLSX.SV.W.0043.000000T0000Z-110411T0330Z/
LINCOLN MO-PIKE MO-
1013 PM CDT SUN APR 10 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY
IN EAST CENTRAL MISSOURI...AND EAST CENTRAL PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 1030 PM CDT...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR DAVIS...OR 9 MILES NORTHWEST OF TROY...MOVING
NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  ELSBERRY...EOLIA...WINFIELD...WHITESIDE...NEW HOPE...PAYNESVILLE...
  FOLEY AND ANNADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3890 9110 3914 9119 3934 9086 3894 9068
TIME...MOT...LOC 0313Z 242DEG 54KT 3911 9102
WIND...HAIL <50MPH 1.00IN

$$

GLASS
438 
WWUS53 KLSX 110322
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1022 PM CDT SUN APR 10 2011

MOC113-163-110333-
/O.EXP.KLSX.SV.W.0043.000000T0000Z-110411T0330Z/
LINCOLN MO-PIKE MO-
1022 PM CDT SUN APR 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY IN EAST CENTRAL
MISSOURI...AND EAST CENTRAL PIKE COUNTY IN NORTHEAST MISSOURI WILL
EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 100 AM.

LAT...LON 3890 9110 3914 9119 3934 9086 3894 9068
TIME...MOT...LOC 0323Z 242DEG 54KT 3918 9085

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 7:05 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Apr 10, 7:05 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
705 PM CDT SUN APR 10 2011

.DISCUSSION...
/234 PM CDT SUN APR 10 2011/

MAIN CONCERN FOR THIS FORECAST DEALS WITH THE POTENTIAL FOR SEVERE
WEATHER LATE THIS AFTERNOON AND TONIGHT.

LATEST RUNS OF THE RUC/HRRR/WRF/GFS ARE PRETTY CONSISTENT IN
DEVELOPING A NE-SW ORIENTED LINE OF STORMS FROM NERN OK INTO CNTRL
MO AROUND 00Z. SHORTWAVE TROUGH CURRENTLY OVER THE TEXAS PANHANDLE
WILL MOVE RAPIDLY NORTHEASTWARD INTO MISSOURI THIS EVENING IN THE
TIGHT SOUTHWESTERLY FLOW ALOFT. THIS TROUGH WILL ACT TO ERODE THE
STRONG CAP CURRENTLY OVER THE REGION BETWEEN 700-900MB. THERE IS
ALREADY AND EXTENSIVE CU FIELD FROM CENTRAL OKLAHOMA INTO
NORTHEASTERN MISSOURI AHEAD OF A DEEP PREFRONTAL CONVERGENCE ZONE
THAT IS EXPECTED TO STRENGTHEN THROUGH THE EVENING. THE
THUNDERSTORMS MAY INITIALLY BE ELEVATED BUT SHOULD EVENTUALLY BECOME
SURFACE BASED AS CAP ERODES WITH MLCAPES BETWEEN 1000-1500 J/KG
ALONG AND AHEAD OF THE CONVERGENCE ZONE. DEEP LAYER SHEAR BETWEEN
50-70KTS SUGGEST SUPERCELLS WILL BE LIKELY WHICH IS ALSO DEPICTED IN
THE HRRR REFLECTIVITY/UPDRAFT HELICITY FIELDS. EVENTUALLY CONVECTION
SHOULD BECOME LINEAR THROUGH THE EVENING GIVEN THAT SHEAR VECTORS
ARE ALIGNED WITH UPPER FLOW...WITH THE LINE MOVING SLOWLY SEWD
THROUGH THE LATE EVENING AND OVERNIGHT. THERE WILL BE A LARGE HAIL
AND TORNADO THREAT WITH THE SUPERCELLS THIS EVENING WITH CONTINUED
DAMAGING WIND THREAT OVERNIGHT. THERE WILL BE SOME POTENTIAL FOR
HEAVY RAINFALL GIVEN PWATS AROUND 1.75 INCHES AND GOOD SETUP FOR
TRAINING...BUT WILL ONLY MENTION THIS POTENTIAL IN THE HAZARDOUS
WEATHER OUTLOOK GIVEN HIGH FLASH FLOOD GUIDANCE NUMBERS.

FRONT WILL MOVE SOUTHEAST OF THE CWA BY 12Z MONDAY...THOUGH THINK
THERE WILL BE SCATTERED SHOWERS AND CLOUD COVER DURING THE DAY AS
THE UPPER TROUGH MOVES ACROSS THE AREA.  EXPECT DRY WEATHER MONDAY
NIGHT INTO WEDNESDAY AS LARGE SCALE SUBSIDENCE SETS IN BEHIND
EXITING TROUGH. THERE IS CONSIDERABLE UNCERTAINTY LATE WEEK AND
NEXT WEEKEND AS THE MEDIUM RANGE MODELS ARE NOW SHOWING A CLOSED
LOW DEVELOPING OVER THE CENTRAL CONUS BY FRIDAY THAT WILL SLOWLY
MIGRATE INTO THE OHIO VALLEY DURING THE WEEKEND. HAVE INCREASED
RAIN CHANCES THURSDAY AND FRIDAY AND DROPPED TEMPERATURES IN
ANTICIPATION OF THIS.

BRITT
&&

.AVIATION...
/705 PM CDT SUN APR 10 2011/

STORMS HAVE BEGUN TO FIRE IN AN AREA FROM SOUTHWESTERN MO TO
NORTHEASTERN MO...JUST AHEAD OF DRY LINE. EXPECT LINE TO INCREASE IN
COVERAGE AND INTENSITY OVER THE NEXT SEVERAL HOURS AND SLIDE EAST
ACROSS FORECAST AREA TONIGHT. IN THE MEANTIME...GUSTY SOUTH TO
SOUTHWEST WINDS BEGINNING TO DIMINISH A BIT. HAVE STORMS MOVING
THROUGH KUIN/KCOU THROUGH 04Z...THEN STORMS APPROACH KSUS/KSTL AFTER
02Z...WITH BEST CHANCES BETWEEN 04Z AND 07Z. SOME OF THE STORMS MAY
BE SEVERE TONIGHT. MODELS CONTINUE TO SHOW SOME POST FRONTAL SHOWER
ACTIVITY OVER KSUS/KSTL...SO KEPT MENTION OF SHOWERS THROUGH 10Z. AS
FOR CIGS...EXPECT MVFR CIGS WITH STORMS...THEN SCATTER OUT AT KUIN
AND KCOU...WHILE MVFR CIGS TO LINGER IN METRO AREA THROUGH MID
MORNING ON MONDAY...BEFORE SCATTERING OUT. WITH FRONTAL PASSAGE...
WILL SEE WINDS SWITCH TO THE WEST TO NORTHWEST. WINDS TO PICKUP A
BIT ON MONDAY WITH GUSTS TO NEAR 25 KTS AT TIMES.

SPECIFICS FOR KSTL...STORMS TO APPROACH KSTL AFTER 02Z...WITH BEST
CHANCES BETWEEN 04Z AND 07Z. SOME OF THE STORMS MAY BE SEVERE
TONIGHT. MODELS CONTINUE TO SHOW SOME POST FRONTAL SHOWER ACTIVITY
OVER KSTL...SO KEPT MENTION OF SHOWERS THROUGH 10Z. AS FOR
CIGS...EXPECT MVFR CIGS WITH STORMS...THEN LINGER OVER KSTL THROUGH
MID MORNING ON MONDAY...BEFORE SCATTERING OUT. WITH FRONTAL
PASSAGE... WILL SEE WINDS SWITCH TO THE WEST TO NORTHWEST. WINDS TO
PICKUP A BIT ON MONDAY WITH GUSTS TO NEAR 25 KTS AT TIMES.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.

&&

WFO LSX
Hazardous weather outlook, Apr 10, 6:34 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT SUN APR 10 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
634 PM CDT SUN APR 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS THE REGION. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING ISOLATED TORNADOES...
LARGE HAIL...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LOCALLY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY THROUGH FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THROUGH TONIGHT.

BRITT

In the hours before

Special weather statement, Apr 10, 9:20 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
920 PM CDT SUN APR 10 2011

MOZ036-042-050-051-110300-
AUDRAIN MO-CALLAWAY MO-MONTGOMERY MO-PIKE MO-
920 PM CDT SUN APR 10 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUDRAIN AND NORTHERN
CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY COUNTY IN EAST
CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI
UNTIL 1000 PM CDT...

AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FULTON...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WELLSVILLE...
  AUXVASSE...
  WILLIAMSBURG...
  SHAMROCK...
  MARTINSBURG...
  BUELL...
  NEW HARTFORD...
  BENTON CITY...
  MIDDLETOWN...

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

KANOFSKY
Local storm report, Apr 10, 9:22 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
922 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             1 SW FULTON             38.84N  91.96W
04/10/2011  E0.70 INCH       CALLAWAY           MO   TRAINED SPOTTER

            HAIL LASTED AROUND ONE MINUTE...ACCOMPANIED BY VERY
            HEAVY RAIN

&&

JP
Local storm report, Apr 10, 9:23 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             1 S FULTON              38.84N  91.95W
04/10/2011  E0.70 INCH       CALLAWAY           MO   TRAINED SPOTTER

&&

PRZYBYLINSKI
Local storm report, Apr 10, 9:24 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
924 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             6 NE MURRY              39.09N  92.09W
04/10/2011  M0.50 INCH       AUDRAIN            MO   TRAINED SPOTTER

&&

BYRD
Local storm report, Apr 10, 9:29 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             1 E HANNIBAL            39.71N  91.36W
04/10/2011  E1.00 INCH       MARION             MO   TRAINED SPOTTER

&&

PRZYBYLINSKI
Local storm report, Apr 10, 9:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT SUN APR 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     TSTM WND DMG     6 NW RIPLEY             40.09N  90.72W
04/10/2011                   BROWN              IL   PUBLIC

            PUBLIC REPORTED ROOF DAMAGE TO THEIR HOME...REPORT
            RELAYED BY BROWN COUNTY SHERIFF DEPT. TIME ESTIMATED BY
            RADAR

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 8:33 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls42 min
Apr 10, 8:41 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Moniteau34 min
Apr 10, 9:06 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Ralls39 min
Apr 10, 9:36 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe, Pike, Ralls30 min
Apr 10, 10:12 PM CDTSevere Thunderstorm WarningLSXAudrain, Pike, Ralls34 min
Apr 10, 10:16 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Osage, Warren44 min
Apr 10, 10:57 PM CDTSevere Thunderstorm WarningLSXFranklin, Lincoln, Saint Charles, Warren48 min
Apr 10, 11:38 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.